Gaviscon Double Action Mint 24 Tablets

image 1 of Gaviscon Double Action Mint 24 Tablets
£ 5.00
£0.21/each

Product Description

  • Gaviscon Double
  • Gaviscon Double Action Mint Flavour Chewable Tablets bring long lasting relief from the pain and discomfort of heartburn and acid indigestion. They get to work in two different ways.
  • 1) neutralising excess stomach acid to relieve pain and discomfort
  • 2) forming a protective barrier over the stomach contents to soothe the burning pain in your chest
  • What are these tablets? Each Chewable tablet contains 250mg sodium alginate, 106.5mg sodium bicarbonate and 187.5mg calcium carbonate as the active ingredients. The tablets do not contain sugar or gluten. You can take this product if you are pregnant breast feeding.
  • Gaviscon and sword are trademarks
  • PL 00063/0525
  • Heartburn & indigestion fast effective relief

Information

Storage

Do not store above 30°C. Store in the original package to protect from moisture.

Preparation and Usage

  • Dosage: For oral administration. Chew thoroughly before swallowing. Read the packaging leaflet before use. Adults and children over 12 years: When symptoms occur take two to four tablets after meals and at bedtime, up to four times a day. Children under 12 years: Should only be taken on medical advice.

Warnings

  • WARNINGS: If symptoms persists, or treatment is required for more than seven days continuously, seek medical advice. Contains sodium and calcium. If you have been advised to follow a diet restricted in either of these please consult your doctor before taking this product.
  • Contains aspartame (E951). If you have phenylketonuria, note that the product is sweetened with aspartame (E951), a source of phenylalanine. Contains carmoisine lake (E122).
  • KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Name and address

  • Manufactured and PL Holder in UK:
  • Reckitt Benckiser Healthcare (UK) Ltd.,
  • Hull,
  • HU8 7DS.

Net Contents

24 x Tablets

Safety information

View more safety information

WARNINGS: If symptoms persists, or treatment is required for more than seven days continuously, seek medical advice. Contains sodium and calcium. If you have been advised to follow a diet restricted in either of these please consult your doctor before taking this product. Contains aspartame (E951). If you have phenylketonuria, note that the product is sweetened with aspartame (E951), a source of phenylalanine. Contains carmoisine lake (E122). KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2020

No reviews yet

Help other customers like you

Reviews are submitted by our customers directly through our website. We also share reviews from other retailers' websites to help you make an informed decision.

Usually bought next

£ 0.75
£0.05/each
£ 0.55
£0.03/each
£ 1.00
£2.50/100sheet

Basket

Products you add to your basket will appear here